# SDR AALA202501105352

- Difficulty date: January 7, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 26,294 hours, 11,122 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING OUTBOARD FLAP INBOARD UPPER AFT CORNER HAS POSSIBLE DELAMINATION. APPLIED PERMANENT REPAIR ON LEFT HAND WING OUTBOARD FLAP INBOARD UPPER AFT CORNER. PER B737-NG SRM 57-53-01-2R-4  B737-NG SRM 51-70-10-2R-4AND B737-NG SRM 51-70-10-2R.
